Translator Disclaimer
January, 1974 A Convergence Theorem in the Theory of $D$-Optimum Experimental Designs
A. Pazman
Ann. Statist. 2(1): 216-218 (January, 1974). DOI: 10.1214/aos/1176342628

Abstract

It is proved that in a sequential design of a regression problem the variance of the 1.s. estimate for the response surface in the $n$th sequential point tends to zero with $n \rightarrow \infty$. This allows the proof of the convergence of certain procedures for computing $D_s$-optimum designs.

Citation

Download Citation

A. Pazman. "A Convergence Theorem in the Theory of $D$-Optimum Experimental Designs." Ann. Statist. 2 (1) 216 - 218, January, 1974. https://doi.org/10.1214/aos/1176342628

Information

Published: January, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0274.62047
MathSciNet: MR345348
Digital Object Identifier: 10.1214/aos/1176342628

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.2 • No. 1 • January, 1974
Back to Top